MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES, LAPAROSCOPIC ENDOSCOPIC

STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES, LAPAROSCOPIC ENDOSCOPIC
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
When using the ligasure the hand piece stopped working and the machine read the error: does not identify device (something similar).Dr.Stated this has happened before and they had to shut down the whole machine.A new hand piece was opened and the machine was shut off.It functioned properly after that.

Brand Name
N/A
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES, LAPAROSCOPIC ENDOSCOPIC
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 w. drake dr.
tempe AZ 85283
MDR Report Key8835636
Report Number8835636
Device Sequence Number13983119
Product Code NUJ
UDI-Device Identifier00885825017620
UDI-Public(01)00885825017620
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/01/2019
Report Date (Section F) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberLF1637
Device Lot Number10095393
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer07/26/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Weight129
Date Report Sent to FDA07/01/2019